Some difference sequence spaces defined by an Orlicz function
Bilgin Tunay
Filomat, 2003 (17):1-8
Details  Cross Ref cited by(2)  Full text ( 189 KB)  DOI:10.2298/FIL0317001B
Lacunary strong convergence of difference sequences with respect to a modulus function
Čolak Rifat
Filomat, 2003 (17):9-14
Details  Cross Ref cited by(1)  Full text ( 200 KB)  DOI:10.2298/FIL0317009C
Two ways to compactness
Đolović Ivana
Filomat, 2003 (17):15-21
Details  Cross Ref cited by(1)  Full text ( 179 KB)  DOI:10.2298/FIL0317015D
On some generalized difference sequences with respect to a modulus function
Et Mikail, Altin Yavuz, Altinok Hifsi
Filomat, 2003 (17):23-33
Details  Cross Ref cited by(4)  Full text ( 249 KB)  DOI:10.2298/FIL0317023E
On the fourth order zero-finding methods for polynomials
Ilić Snežana M., Rančić Lidija
Filomat, 2003 (17):35-46
Details  Full text ( 270 KB)  DOI:10.2298/FIL0317035I
Dual polarity in optimization of polynomial representation of switching functions
Janković Dragan, Stanković Radomir S., Moraga Claudio
Filomat, 2003 (17):47-58
Details  Full text ( 242 KB)  DOI:10.2298/FIL0317047J
Ordinary, absolute and strong summability and matrix transformations
Jarrah Abdullah M., Malkowsky Eberhard
Filomat, 2003 (17):59-78
Details  Cross Ref cited by(19)  Full text ( 425 KB)  DOI:10.2298/FIL0317059J
Data variation in fractal interpolation
Kocić Ljubiša M.
Filomat, 2003 (17):79-84
Details  Cross Ref cited by(1)  Full text ( 204 KB)  DOI:10.2298/FIL0317079K
Matrix transformations in the sets χ(Np, Nq) where χ is of the form sξ or sξo or sξ(c)
de Malafosse Bruno, Malkowsky Eberhard
Filomat, 2003 (17):85-106
Details  Full text ( 387 KB)  DOI:10.2298/FIL0317085d
Visualisation of isometric maps
Malkowsky Eberhard, Veličković Vesna I.
Filomat, 2003 (17):107-116
Details  Full text ( 1168 KB)  DOI:10.2298/FIL0317107M
Complex Jacobi matrices and quadrature rules
Milovanović Gradimir V., Cvetković Aleksandar S.
Filomat, 2003 (17):117-134
Details  Cross Ref cited by(1)  Full text ( 351 KB)  DOI:10.2298/FIL0317117M
Matrix multiplication on bidirectional linear systolic arrays
Milovanović Igor Ž., Milovanović Emina I., Ranđelović Branislav M., Jovanović Ivan Č.
Filomat, 2003 (17):135-141
Details  Cross Ref cited by(2)  Full text ( 167 KB)  DOI:10.2298/FIL0317135M
Inclusion Weierstrass-like root-finders with corrections
Petković Ljiljana D., Petković Miodrag S., Milošević Dušan M.
Filomat, 2003 (17):143-154
Details  Cross Ref cited by(2)  Full text ( 304 KB)  DOI:10.2298/FIL0317143P
Derivative free method for the simultaneous inclusion of polynomial zeros
Petković Miodrag S., Milošević Dušan M.
Filomat, 2003 (17):155-168
Details  Full text ( 260 KB)  DOI:10.2298/FIL0317155P
Several modifications of simplex method
Stojković Nebojša V., Stanimirović Predrag S., Petković Marko D.
Filomat, 2003 (17):169-176
Details  Full text ( 237 KB)  DOI:10.2298/FIL0317169S